# SDR USAABB01116

- Difficulty date: November 1, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BRU - FOUND FORWARD RIGHT SIDE EMERGENCY TRACK LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER (M730).  (M)
